# SDR DHL2007782514

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Bs 1183-1158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 28R AT BS 1183 TENSION TIE IS CORRODED.  REMOVED CORRODED STRINGER SECTION, 24" LENGTH.  FABRICATED NEW STR SECTION FROM BAC1498-147, PO NR 3345302, 24" BY 5.875" AND STR SPLICE FROM BAC1498-131, PO NR 9003505, 20" LONG, PER B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 53-10-3 FIG 1.
